04-06-2002, 08:13 AM #1
I was feeling alittle sore last night, so I poked on my chest and found a spot that was alittle sore and felt like a lump. I felt it on both sides of my chest, only in one area like below around the outer lower chest. This morning, it is almost not there anymore (course I took another Nolv pill before bed, thinking that I was getting alittle symptoms of gyno).
I am taking Nolv 20 mg a day. My question is, do you guys think that the nolv is causing this? Or do I need to up my Nolv because I am seeing some gyno problems? My nips aren't sensitive or itchy, nor am I having any signs of gyno, in fact, the small amount of gyno I had is gone due to the Nolv. Does Nolv cause lumps like that? What do you all think?
04-06-2002, 09:03 AM #2Junior Member
- Join Date
- Jan 2002
I had a small lump by the my nipple towards the out part of my chest. Also i was beeming a lot nips werent ithcy though. I took nolva @ 20mg for a week and then went down to 10 the next couple of weeks and the lump went away. I don't think the novla would cause a lump i think it would help take it away.
04-06-2002, 09:18 AM #3
Hey bro! try and up the nolv to 40 mg ED, and see if that helps..they stay on 20 mg ED for the rest of your cycle....
try that, i doubt that the nolv would cause lumps.
04-06-2002, 09:33 AM #4
I agree wth cnyce
04-06-2002, 10:04 AM #5
Cool guys, anyone else have any input.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)